# SDR UHLA2014022700207

- Difficulty date: February 27, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 26,516 hours, 16,485 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062783001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB RIB 11 AFT UPPER FLANGE IS CRACKED AT FWD END.  REPAIRED THE RT  HORIZONTAL STAB RIB IAW ETD2014-170-017828.  MAJOR REPAIR
